RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Knot. Theor. Ramif., 2019, Volume 28, Issue 7, 1971001, 3 pages (Mi jktr6)  

A note on O. Frolkina's paper “Pairwise disjoint Moebius bands in space”

Sergey A. Melikhov

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow, 119991, Russian Federation

DOI: https://doi.org/10.1142/S0218216519710019


Bibliographic databases:

ArXiv: 1810.04089
Received: 02.02.2018
Revised: 05.10.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jktr6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019